# SDR SWI2025F01044

- Difficulty date: January 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 3-3 700 RH - DISCARD THE RH SLAT TRACK ROLLER SEALED, ECCENTRIC LOCATED AT TOP FORWARD 3-3 (REQUIRES QTY 2 OF PN CC670-12567-1). REMOVE AND REPLACE IAW TASK CARD 27-630-824 (MRB 27-81-43-713), PART NUMBER:   - , SERIAL NUMBER: 10132, POSITION:   (C-CHECK RO 07/18/2025)REMOVED AND REPLACED SLAT TRACK 3-3 TOP FWD ROLLER WITH NEW P/N CC670-12567-1 REF CRJ700 AMM 27-81-43-000-805-A01 & AMM 27-81-43-400-806-A01OPERATIONAL CHECK OF THE FLAPS AND SLATS SYSTEM ACCOMPLISHED, REF CRJ 700 AMM 27-50-00-710-801-A02. CHECKS GOOD AT THIS TIMECOMPLIED WITH TASK CARD 27-630-824-A01
